Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Heel pain and itching in private parts due to obesity - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2527 Questions
Doctor :   hi
Doctor :   how can i help you
User :   gud mrng doctor. i have a terrible pain in both my heels
Doctor :   good morning
Doctor :   how long u have this heel pain
Doctor :   Do you have any other health problems? Overwt, Diabetes, High Blood pressure, Asthma, Allergies,Thyroid? Any Operations If so why? please say if there is family history of such problems. When did you last see a doctor for a complete check up?
User :   for the past 12 years, i have been using MCR chappals
Doctor :   ok
User :   I AM OVER WEIGHT. I DON HAVE ANY OTHER PROPBLEMS. I NEVER HAD ANY COMPLETE HEALTH CHECK UP
Doctor :   does this heel pain comes during any particular season
User :   IF I USE THIS CHAPPAL, THEN NO PAIN, OTHERWISE I HAVE TERRIBLE PAIN
Doctor :   please type in small letters
User :   This pain is there almost in all seasons.
Doctor :   did u consult any orthopaedician
User :   once i consulted a homeopath, he suggested three options, medicine, weight reduction and mcr chappal. i opted the third one i.e using mcr chappal since that was easy.
Doctor :   yes u need to reduce weight
Doctor :   ur heel may be due to overweight
Doctor :   any time Xray was done?
User :   no x ray taken. how to reduce weight
Doctor :   u need strict diet control and exercises
Doctor :   to reduce weight
User :   ok.
Doctor :   cut down the amount of rice
Doctor :   u take,have more of chapatis
Doctor :   more of vegetables and fruits
Doctor :   r u able to follow
User :   yes i can follow doctor
Doctor :   avoid having sweets
Doctor :   fatty and oily foods
User :   due to this pain, i am not able to go for walk
User :   ok doctor
Doctor :   I would recommend you to take the advice of a nutritionist who can help you with the menu you require based on your diet patterns.
User :   i never feel thirsty so i rarely take water
Doctor :   once u reduce the weight
Doctor :   ur problem will be solved
Doctor :   did u check ur blood sugar levels?
User :   and one more thing doctor, i have terrible itching in my private parts
User :   yes blood sugar all normal
Doctor :   since how long
Doctor :   do u have any discharge
User :   this is there for the past 2 - e years. till evening, i don have problem, after 6 pm the propblems starts. discharge are normal
Doctor :   is there any foul smelling
Doctor :   discharge
User :   no, nothing like that. at night i cant sleep with panties
Doctor :   ok
Doctor :   this is normal response
Doctor :   most likely to hormonal
Doctor :   also it can be due to worm infestation
User :   ok. is this also because of over weight
User :   wat shld i do now for this.
Doctor :   any colour change?
Doctor :   in the skin
User :   it is dark inside the thighs
Doctor :   do u have any history of allergy
Doctor :   since u give history of itching
Doctor :   after 6pm
Doctor :   it is more likely to be due to worm
Doctor :   pin worm
Doctor :   u need a course of anti pinworm drugs
User :   i don have any history like that
Doctor :   nothing to be worried
User :   ok thanks doctor
Doctor :   consult a gynecologist if the problem persists.
Doctor :   ok
Doctor :   anything else u would like to know about
User :   will gynecologist do internal check up, i am afraid of that
Doctor :   dont be afraid or feel shy
User :   where can i get that antipinworm drugs
Doctor :   doctors are there to help you
Doctor :   The medicine that is required for your condition is prescription based. These medicine may have many adverse effects and can be prescribed by a doctor only after physical examination. We cannot prescribe it online for your safety and other drug interactions
User :   ok. doctor i will that. any external application can i try
Doctor :   u can consult a physician he will prescribe for u
Doctor :   just a few tablets will do
Doctor :   nothing to be worried about
Doctor :   ok
User :   ok i will do that. i don have any other problem, thanks a lot. thank you very much
Doctor :   ur welcome
Doctor :   have a nice day
Doctor :   The medicine that is required for your condition is prescription based. These medicine may have many adverse effects and can be prescribed by a doctor only after physical examination. We cannot prescribe it online for your safety and other drug interactions
User :   thank you. same to you Doctor. All the very best in ur life
Doctor :   u too
Doctor :   have a nice day
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor